# SDR RAIA00304106

- Difficulty date: April 7, 2003
- Submitted: April 14, 2003
- Operation: Air carrier
- Aircraft: N557HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41074
- Aircraft time: 15,575 hours, 16,654 cycles
- Engine: Garrtt TPE33114HR
- Engine time: 11,070 hours, 10,385 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Sensor
- Part number: 31055016
- Part serial: 2495362
- Condition: Malfunctioned
- Location: Rt Engine
- Part time: 5,423 hours, 5,532 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RIGHT ENGINE INTEGRATED ELECTRONIC CONTROL FAIL INDICATION.  MAINTENANCE REMOVED AND REPLACED INLET TEMP SENSOR, OPS CHECK OK.
